ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TSX-375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture, baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported a right side capsular contracture, baker grade unknown and implant was "twisted, crushed" and "pinched." treatment with 10 mg of singulair was given.Device remains implanted.